MAUDE Adverse Event Report: TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW - LT - 40MM; TRAUMA SCREW

TYBER MEDICAL 4.0MM TI CANN COMPRESSION HEADLESS SCREW - LT - 40MM; TRAUMA SCREW
Model Number 04.334.440
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561); Radiolucent Lines (4848)
Date of Event 01/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted for an event that was identified as part of a historical data review comparing clinical trial adverse events with the vigilance system.The event was investigated without the affected device or specific device lot information.The device was discarded, therefore a device evaluation could not be performed.Upon review of clinical records, a specified device malfunction could not be established, however radiolucency was observed around the implant.The device was removed from the patient as a result of the radiolucency, associated pain, and a non-union after 13.5 months.A historical data analysis was conducted returning no related complaints, nonconformities, or capas associated with the part number.Due to insufficient information regarding a device defect, the root cause cannot be established.
 
Event or Problem Description
This submission is for the second device associated with 3012966183-2024-00018.Adverse event from the clinical study: at 9-months post-operative imaging demonstrated screw loose, radiolucency; the subject was ordered a bone growth stimulator and toe-off brace.At 11-months post-operative subject continued to have pain with ambulation and planned to continue to use bone growth stimulator and simultaneously schedule surgery to have hardware removed if no improvement is seen with bone growth stimulator; imaging demonstrated that the radiolucency remained visible however no new signs of loosening.At 12- months post-operative subject continued to use bone growth stimulator with no signs of increased healing; imaging shows radiolucency remained present.At 13.5-months post-operative subject underwent hardware removal surgery due to the nonunion.All hardware was removed during the procedure and was replaced with a different brand's system.Subject was terminated from the study upon removal of headless screws.

Brand Name
4.0MM TI CANN COMPRESSION HEADLESS SCREW - LT - 40MM
Common Device Name
TRAUMA SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key20498367
Report Number3012966183-2024-00019
Device Sequence Number18043081
Product Code HWC
UDI-Device Identifier00819917024395
UDI-Public00819917024395
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.334.440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight71 KG